Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medicine
Oct 18, 2013

I was taking duovir+efavir after 2month my hb come down to 3.8 then discontinued after blood tranussion and treatment improved to 10.6.again doctor advised to take duovir-N is it ok please advise

Response from Dr. Henry

If there was no other explanation for your severe anemia then the AZT in Duovir is a likely cause and it would not be advised to take that drug. Substituting abacavir, tenofovir, or even stavudine for the AZT usually gets around the anemia problem--would discuss with your HIV provider what are your alternatives to AZT if any. KH



Previous
viraday
Next
Edurant and grapefruit

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement